# SDR ASAA2015043011606

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 34,064 hours, 10,002 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Damaged
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC CDU L-6 BUTTON COVER MISSING.  ACFT GROUNDED.  REPLACED CAPTAINS CDU KEYBOARD REF AMM 34-61-01. OPS CHECKS NORMAL.
